# SDR RAIA00509043

- Difficulty date: September 28, 2005
- Submitted: October 3, 2005
- Operation: Air carrier
- Aircraft: N559HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41075
- Aircraft time: 19,571 hours, 20,370 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 8-9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

POST FLIGHT INSPECTION, EMERGENCY LIGHTS OUT AT ROW 8 AND 9.  MAINTENANCE RESECURED LIGHTS.
